Pacific Journal of Mathematics

Correction to ``Some ergodic theorems involving two operators''.

Paul Civin

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 795.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043804

Mathematical Reviews number (MathSciNet)
MR0084563

Zentralblatt MATH identifier
0067.08601

Subjects
Primary: 28.0X

Citation

Civin, Paul. Correction to ``Some ergodic theorems involving two operators''. Pacific J. Math. 6 (1956), no. 4, 795. https://projecteuclid.org/euclid.pjm/1103043804


Export citation

References

  • [1] Paul Civin, Some ergodic theorems involving two operators, Pacific J. Math. 5 (1955), 869-876.
  • [2] Yeal Nairn Dowker, Finite and a-finite invariantmeasures,Ann. Math. 54 (1951), 595-608. 795

See also

  • Orig : Paul Civin. Some ergodic theorems involving two operators. Pacific Journal of Mathematics volume 5, issue 6, (1955), pp. 869-876.